Tohoku Mathematical Journal

Products of distributions in $H^{p}$ spaces

Akihiko Miyachi

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 35, Number 3 (1983), 483-498.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178229005

Digital Object Identifier
doi:10.2748/tmj/1178229005

Mathematical Reviews number (MathSciNet)
MR0711362

Zentralblatt MATH identifier
0508.46037

Subjects
Primary: 42B20: Singular and oscillatory integrals (Calderón-Zygmund, etc.)
Secondary: 42B30: $H^p$-spaces

Citation

Miyachi, Akihiko. Products of distributions in $H^{p}$ spaces. Tohoku Math. J. (2) 35 (1983), no. 3, 483--498. doi:10.2748/tmj/1178229005. https://projecteuclid.org/euclid.tmj/1178229005


Export citation

References

  • [1] A. BENEDEK, A. P. CALDERON AND R. PANZONE, Convolution operators on Banach space valued functions, Proc. Nat. Acad. Sci.U. S. A. 48 (1962), 356-365.
  • [2] J. BERGH AND J. LPSTRM, Interpolation Spaces, Springer-Verlag, Berlin-Heidelberg-Ne York, 1976.
  • [3] A. P. CALDERON AND A. TORCHINSKY, Parabolic maximal functions associated with distribution, II, Advances in Math. 24 (1977), 101-171.
  • [4] R. R. COIPMAN, R. ROCHBERG AND G. WEISS, Factorization theorems for Hardy spaces i several variables, Ann. of Math. 103 (1976), 611-635.
  • [5] C. FEPFERMAN AND E. M. STEIN, Hp spaces of several variables, Acta Math. 129 (1972), 137-193.
  • [6] L. HO'RMANDER, Estimates for translation invariant operators in Lp spaces, Acta Math 104 (1960), 93-140.
  • [7] R. H. LATTER, A characterization of HP(R") in terms of atoms, Studia Math. 62 (1978), 93-101.
  • [8] A. MIYACHI, On some singular Fourier multipliers, J. Fac. Sci. Univ. Tokyo, Sect. IA. 28 (1981), 267-315.
  • [9] E. M. STEIN, Singular Integrals and Differentiability Properties of Functions, Princeto Univ. Press, Princeton, 1970.
  • [10] E. M. STEIN AND G. WEISS, Introduction to Fourier Analysis on Euclidean Spaces, Princeton Univ. Press, Princeton, 1971.
  • [11] A. UCHIYAMA, The factorization of Hp on the space of homogeneous type, Pacific J. Math. 92 (1981), 453-468.